# SDR GTIA2020061535200

- Difficulty date: June 12, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 35,839 hours, 16,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE EMERGENCY CYLINDER / ACCUMULATOR REQUIRES NITROGEN SERVICING.  SERVICED L2 DOOR ASIST BOTTLE EMERGENCY CYLINDER IAW AMM 52-10-00.
